Illinois Journal of Mathematics

Poincaré inequalities and Steiner symmetrization

Pekka Koskela and Alexander Stanoyevitch

Full-text: Access by subscription

Article information

Source
Illinois J. Math., Volume 40, Issue 3 (1996), 365-389.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255986012

Digital Object Identifier
doi:10.1215/ijm/1255986012

Mathematical Reviews number (MathSciNet)
MR1407623

Zentralblatt MATH identifier
0884.46027

Subjects
Primary: 46E35: Sobolev spaces and other spaces of "smooth" functions, embedding theorems, trace theorems
Secondary: 26D10: Inequalities involving derivatives and differential and integral operators

Citation

Koskela, Pekka; Stanoyevitch, Alexander. Poincaré inequalities and Steiner symmetrization. Illinois J. Math. 40 (1996), no. 3, 365--389. doi:10.1215/ijm/1255986012. https://projecteuclid.org/euclid.ijm/1255986012


Export citation